How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr. RK
Dr. RK, Doctor
Category: Medical
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
Type Your Medical Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

My husband is on Intron A 2.1 ML injections 3 times a week

This answer was rated:

My husband is on Intron A 2.1 ML injections 3 times a week. Is there anything he can take food wise or vitamin wise to boost his energy? After more than a month on the injections he went back to work but is getting fatigued. His Job is plant maintenance.
Dear customer,

how long he is taking intron a and why?
did he has the blood test done?
Customer: replied 5 years ago.
<p>He was on and IV regimen in January 5 days a week for a month then at the end of February he started on the injections. He gets a blood test every week and so far the results have been good. </p><p>He had a melanoma removed in June - an atypical spindle cell. Further tissue removed did not show any cancer cells. His Dr. requests a blood test each week. for at least a few for months. The injections are to go on for the rest of this year. Dr. says to make sure it doesn't come back. </p>
Dear customer,

The intron a drug should not be used with rebetol drug.The serum levels of thyroid hormone, blood counts including hemoglobin, complete and differential white blood cell counts, and platelet count should be monitored.

The serum electrolytes, liver function tests, and TSH should also be done periodically to know any developing abnormality.The chest x-ray may also be repeated if needed.

He should get his haemoglobin levels checked as the anaemia may also cause the fatigue symptoms

The drug intron A does cause "flu-like" symptoms, as the side effect particularly fever, headache, chills,myalgia and fatigue.

It is likley that he is getting these symptoms of fatigue as the side effect.If the symptoms worsen or are not controlled then consult the doctor.

The risk to benefit ratio has to be kept in mind while one is on the drug for long time

Here is the link for more information

side effect of intron A

Let me know if you have any doubt.

thank you
Dr. RK and 5 other Medical Specialists are ready to help you

Related Medical Questions